Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On small zeros of Dirichlet $ L$-functions


Author: Peter J. Weinberger
Journal: Math. Comp. 29 (1975), 319-328
MSC: Primary 10H10; Secondary 10-04
MathSciNet review: 0376564
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A method is given for calculating the value of Dirichlet L-functions near the real axis in the critical strip. As an application, some zeros for zeta functions of complex quadratic fields are calculated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10H10, 10-04

Retrieve articles in all journals with MSC: 10H10, 10-04


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1975-0376564-7
PII: S 0025-5718(1975)0376564-7
Article copyright: © Copyright 1975 American Mathematical Society